Symmetries and the decomposition of nonlinear systems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1880-1891
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a4,
author = {A. N. Kanatnikov and A. P. Krishchenko},
title = {Symmetries and the decomposition of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1880--1891},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a4/}
}
A. N. Kanatnikov; A. P. Krishchenko. Symmetries and the decomposition of nonlinear systems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1880-1891. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a4/